Ask a doctor

Vomiting After Smart Lipo

I just had my smart lipo on my upper and lower abs today got home around 330 i threw up there and i have been throwing up here periodically especially when i drink some water i havent eaten yet but im not really hungry is this normal?

Doctor Answers (3)

Immediate postoperative concerns from Smartlipo

+2
If you have immediate concerns after surgery you should be able to contact your surgeon or covering provider immediately. Don't rely on internet advice without an examination. Nausea can be a reaction from pain medication, the pain itself, or a reactionto the local anesthetic if it is interacting with your daily medication or if you were given too many milligrams of lidocaine for your age or weight. Call your surgeon now!


Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Post-op lipo nausea

+2

It is certainly possible to get nausea after any surgical procedure. You should contact your doctor to be evaluated because there are numerous reasons for post-op nausea.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 17 reviews

Vomiting after liposuction may be a serious complication

+1

Vomiting after liposuction is rare and may be due to anesthetics or the stress of surgery. It can also be due to penetration of the cannula through the abdominal muscles during the procedure. In any case a patient should call his doctor.

Edward Lack, MD
Chicago Dermatologist
3.0 out of 5 stars 5 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.